# SDR 95ZZZX2424

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123MD
- Make and model: Beech H-18
- Aircraft serial: BA701
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 07100
- Condition: Failed
- Location: Wheel
- Component: Bfgoodrich, 50300010105
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER WHEEL BEARING CAME APART ALLOWING WHEEL TO COME OFF AIRCRAFT ON TAKEOFF.
